Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 153124, 8 pages
http://dx.doi.org/10.1155/2015/153124
Research Article

New Iterative Method for Fractional Gas Dynamics and Coupled Burger’s Equations

Department of Mathematics, Faculty of Science, Kirkuk University, Kirkuk, Iraq

Received 9 October 2014; Accepted 1 March 2015

Academic Editor: Abdollah Borhanifar

Copyright © 2015 Mohamed S. Al-luhaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed S. Al-luhaibi, “New Iterative Method for Fractional Gas Dynamics and Coupled Burger’s Equations,” The Scientific World Journal, vol. 2015, Article ID 153124, 8 pages, 2015. https://doi.org/10.1155/2015/153124.